Global Self-similar Solutions of a Class of Nonlinear Schrödinger Equations
Yaojun Ye
Abstract and Applied Analysis, 2008, vol. 2008, 1-9
Abstract:
For a certain range of the value in the nonlinear term , in this paper we mainly study the global existence and uniqueness of global self-similar solutions to the Cauchy problem for some nonlinear Schrödinger equations using the method of harmonic analysis.
Date: 2008
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/836124.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/836124.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:836124
DOI: 10.1155/2008/836124
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().